| Model Number |
VTICM5 12.6 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticm5 12.6 implantable collamer lens of -12.00/2.0/87 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6) 2022.Lens rotation was observed.The lens was repositioned and the problem was not resolved.On (b)(6) 2023 the lens was exchanged and the problem was resolved.
Additional Manufacturer Narrative
H10: device evaluation: lens returned in a microcentrifuge vial; dry with residue/debris on product.Visual observation found no visible damage.Dimensional inspection found the lens to be within specifications.Claim#: (b)(4).